Alert archive / Tennessee / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 262, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 26, 2010, 6:29 PM CDT for Hickman County, Humphreys County, Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2010, 6:29 PM CDT (23:29 UTC)
- Expired
- Jul 26, 2010, 7:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Humphreys County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2777 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:14 PM CDT, 15 minutes earlier.
Area forecast discussion, Jul 26, 6:14 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 614 PM CDT MON JUL 26 2010 .UPDATE...FOR 00Z TAFS. && .AVIATION... LATEST ANALYSIS PLACING SEMI-STATIONARY FRONTAL BOUNDARY ACROSS SOUTHERN MIDDLE TN...WITH PLENTY OF HEAT...INSTABILITY AND CONVECTIVE OUTFLOWS IN PLACE. STORMS CONTINUE TO FIRE CLOSE TO BNA BUT CSV VICINITY CLEAR AT THIS MOMENT. UL RIDGE STILL MAIN FACTOR ALOFT DESPITE WEAK TROUGH AXES. MOST STORM ACTIVITY EXPECTED TO WEAKEN LATER THIS EVENING...WITH ONLY ISO DEVELOPMENT OVERNIGHT. SCT-NUM CONVECTION WILL AGAIN REFIRE MIDDAY TUESDAY WITH TROPICAL MOISTURE IN PLACE...AND REMAIN THAT WAY INTO THE EVENING. && .PREV DISCUSSION... /ISSUED 342 PM CDT MON JUL 26 2010/ DISCUSSION...WEAK FRONTAL SYSTEM LOCATED OVER SRN PORTION OF THE MIDSTATE HAS ON LATEST NCEP ANALYSIS APPEARS TO BE DRIFTING SLOWLY SWD. A DRIER NELY FLOW OVER THE NRN HALF FROM THE SFC RIDGE OVER THE OH VALLEY HAS SUPPLIED ADDITIONAL DRY AIR WHICH LIKELY RAISED THE CONVECTIVE TEMP AND PUT A BIT OF A DAMPER ON TSTM FORMATION. BYE THE BYE...THE PRECIP BULLSEYE OVER THE EXTREME SE COUNTIES TONIGHT ON THE GFS MODEL IS LIKELY AN ARTIFACT OF ITS WELL KNOWN CONVECTIVE FEEDBACK TENDENCY. WENT LOWER ON POPS FOR TONIGHT DUE TO THE ABOVE TRENDS BUT STAYED IN THE CHANCE CATEGORY AND EVEN THAT MAY BE TOO HIGH. MODELS TEND TO MOVE THIS FRONT BACK TO THE NORTH OVERNIGHT WHICH MAY SUPPLY A BIT OF LIFT FOR OVERNIGHT RAINFALL. A LIGHT SLY FLOW AT THE SFC CONTINUES FOR TUE AND WED AS ANOTHER FRONT DROPS SWD FROM THE GREAT LAKES INTO THE OH VALLEY ON THU. THUS A DIURNAL TREND FOR CONVECTION IS EXPECTED FOR TUE AND WED. FRONT PUSHES SWD INTO THE AREA LATE THU WITH THE FRONT CONTINUING TO PUSH CONVECTION FURTHER SOUTH AS DRIER AIR FLOWS INTO THE AREA. SOUTH FLOW RETURNS ON SAT WITH DIURNALLY MODULATED CONVECTION EXPECTED OVER THE WEEKEND. CONVECTION IS HELPED ALONG BY A WEAK FRONT DROPPING INTO THE OHIO VALLEY ON SUNDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Jul 26, 5:34 AM CDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 534 AM CDT MON JUL 26 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-271045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 534 AM CDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID CONDITIONS WILL CONTINUE. A WEAK FRONT OVER THE AREA WILL INTERACT WITH INCREASING MOISTURE TO PRODUCE SCATTERED THUNDERSTORMS. A FEW STORMS MAY BECOME STRONG WITH GUSTY WINDS AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE HOT AND HUMID PATTERN WILL CONTINUE. SCATTERED THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE AFTERNOON AND EVENING HOURS TUESDAY THROUGH FRIDAY. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND HEAVY DOWNPOURS. 13
In the hours before
Special weather statement, Jul 26, 4:50 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 450 PM CDT MON JUL 26 2010 TNZ066-262245- CUMBERLAND- 450 PM CDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND COUNTY... AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF FAIRFIELD GLADE...OR 10 MILES NORTH OF CROSSVILLE. THIS STORM WAS NEARLY STATIONARY AND WAS PRODUCING HEAVY RAINFALL ALONG HIGHWAY 1127 IN THE ELMORE...RINNIE AND COLD SPRINGS AREAS OF CUMBERLAND COUNTY. DOPPLER RAINFALL ESTIMATES ARE APPROACHING 2 INCHES DURING THE LAST HOUR. WINDS 30 TO 40 MPH ARE ALSO EXPECTED WITH THIS STORM. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 12:53 PM CDT | Areal Flood Advisory | OHX | Marshall | 92 min |
| Jul 26, 1:43 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 32 min |
| Jul 26, 2:10 PM CDT | Areal Flood Advisory | OHX | Giles, Lawrence | 47 min |
| Jul 26, 2:21 PM CDT | Areal Flood Advisory | OHX | Grundy | 6 hr |
| Jul 26, 5:14 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton | 46 min |
| Jul 26, 5:32 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 28 min |
| Jul 26, 5:51 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Williamson | 39 min |
| Jul 26, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys | 21 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.